[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] Pump site question

I always use Neosporin cream, not the ointment. For me this seems to work
better.  If you are removing your site and there is redness, maybe you are
leaving the site in too long. Just a thought. If you think it's infection,
also use a warm compress (rag ran under hot water)

----- Original Message ----- 
From: "Chris Burke" <email @ redacted>
Hey all
I am new to the list and look forward to getting (and hopefully giving) some

I use the silhoutte set on the MiniMed 508 pump.  I often get little red
dots/scars at the point where the cannula goes through my skin.  I have
tried using neosporin and the like on them for a few days after i switch the
site, but nothing seem to prevent the little scar from sticking around for a
few months.  Does anyone have any insight on 1) how to prevent this from
happening in the first place and 2) remedies after I move the site.

Thanks - Chris
for HELP or to subscribe/unsubscribe, contact: